Alert archive / Iowa / River Flood Warnings in 2020
River Flood Warning 58, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this river flood warning at Mar 29, 2020, 1:36 PM CDT for Clay County, Iowa. It was in force for 21 days.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2020, 1:36 PM CDT (18:36 UTC)
- Expired
- Apr 19, 2020, 1:36 PM CDT
- In force
- 21 days
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- Minor
County Clay County, IA
The radar
The Sioux Falls radar (KFSD), 139 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Sioux River near Spencer / Highway 18 (SPII4).
- Action stage
- 1321 ft
- Minor stage
- 1322 ft
- Moderate stage
- 1324 ft
- Major stage
- 1328 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Mar 29, 12:13 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Mar 29, 12:13 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION National Weather Service Sioux Falls SD 1213 PM CDT Sun Mar 29 2020 .SHORT TERM...(Today and Tonight) Issued at 223 AM CDT Sun Mar 29 2020 Light precipitation continues to move away from the forecast area early this morning, and winds are gradually subsiding. Still seeing some gusts approach 40 knots in areas near Spencer, so will continue the wind advisory for another hour or two. Otherwise, mid-lvl clouds continue to clear from west to east, with cirrus drifting back westward. Temperatures will drop a couple degrees lower than previously forecast. Today: A quiet and warmer Sunday is anticipated across the region. Winds are expected to remain breezy in areas along and east of I-29 into the early afternoon hours. With a good deal of sunshine and warming 925 mb temperatures, we should climb above normal in most locations. Tonight: Surface high pressure moves across the region into Monday morning. With light winds and wet ground do have some concerns for fog. Short term models not picking up on that potential yet, but are more suggestive of lower stratus developing across northeastern South Dakota and central Minnesota drifting southwest by Monday morning. .LONG TERM...(Monday through Saturday) Issued at 223 AM CDT Sun Mar 29 2020 Monday: Mid-lvl ridging will lead to another dry day on Monday, as a southeast surface wind develops. Once again, with slightly warmer 925 mb temperatures and more sun than clouds, we should see temperatures climb above the seasonal normals and into the 50s. Clouds will increase across central Nebraska and central South Dakota by the afternoon hours, as broad low-lvl warm advection intensifies and a tongue of moisture lifts northward into the area. Monday night: Warm advection will try to spread eastward Monday night, but it will run into a bit more dry air as it does so. A fairly steady southeast to east 850 mb flow will advect lower dew points westward and serve to limit the eastward extension of precipitation into Tuesday. Temperatures will fall near their seasonal normals. Tuesday: Dissipating low-lvl moisture will gradually clear by mid- day Tuesday as we see increasing southwesterly surface and low-lvl flow develop. Warm advection and slightly deeper mixing should push temperatures Tuesday towards the 60s. Have nudged up winds a bit higher than guidance suggests for Tuesday afternoon and evening. Tuesday Night: Broad upper diffluence will move into the region on the nose of a 120 kt 250 mb jet. Shortwave energy and associated warm advection entering the Plains Tuesday night will help produce showers and light rain into Wednesday morning. QPF amounts will remain light, but PoPs have increased slightly tonight. Wednesday-Friday: Medium range guidance remains supportive of increasing PoPs for the second half of the week as southwesterly flow aloft develops due to deeper troughing over the Northern Rockies and Pacific Northwest. Still some questions as far as where an inverted surface trough will develop on Wednesday, and this has kept PoPs on the lower end of guidance given model spread. Colder air begins to move southeast into the area on Thursday, and we should begin to see temperatures fall back to normal or slightly below normal levels into next weekend. With the broad southwesterly flow persisting aloft, and baroclinic zone moving from northwest to southeast Thursday and Thursday night, this timeframe will likely feature the highest risks for precipitation into Friday. Based on the overnight guidance, PoPs will likely increase over the upcoming days. Saturday: At this point it looks as if drier and cooler temperatures will setting into the region for the upcoming weekend. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1209 PM CDT Sun Mar 29 2020 Clear skies prevail, with northwest winds slowly decreasing throughout the day. Gusts end around sunset. Light and variable winds are expected overnight with mostly clear skies continuing. Fog does not look to be a concern for Monday morning. Light southeast winds develop by late morning Monday. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...Dux LONG TERM...Dux AVIATION...VandenBoogart
Hazardous weather outlook, Mar 29, 4:02 AM CDT, 9 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 402 AM CDT Sun Mar 29 2020 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-300915- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory- Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson- McCook-Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Bon Homme- Yankton-Union- 402 AM CDT Sun Mar 29 2020 This Hazardous Weather Outlook is for portions of northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, central South Dakota, east central South Dakota, south central South Dakota, and southeast South Dakota. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 29, 9:36 AM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
936 AM CDT SUN MAR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW HILLS 43.53N 96.36W
03/29/2020 M0.1 INCH ROCK MN COCORAHS
COCORAHS STATION MN-RK-5 HILLS 0.2 NW.
0842 AM SNOW 1 NNW CANTON 43.31N 96.59W
03/29/2020 E1.0 INCH LINCOLN SD CO-OP OBSERVER
0815 AM SNOW 3 WSW SIOUX FALLS 43.52N 96.79W
03/29/2020 M0.5 INCH MINNEHAHA SD COCORAHS
COCORAHS STATION SD-MH-23 SIOUX FALLS 3.4
WSW.
0813 AM SNOW 2 NE WORTHINGTON 43.64N 95.58W
03/29/2020 M1.0 INCH NOBLES MN CO-OP OBSERVER
0800 AM SNOW 3 ESE SIOUX FALLS 43.52N 96.67W
03/29/2020 M0.2 INCH MINNEHAHA SD COCORAHS
COCORAHS STATION SD-MH-1 SIOUX FALLS 5.0 SE
ARPT.
0800 AM SNOW 3 ESE SIOUX FALLS 43.53N 96.67W
03/29/2020 M0.4 INCH MINNEHAHA SD COCORAHS
COCORAHS STATION SD-MH-20 SIOUX FALLS 3.4
ESE.
0737 AM SNOW WINDOM 43.87N 95.12W
03/29/2020 M0.6 INCH COTTONWOOD MN CO-OP OBSERVER
0700 AM SNOW 1 SE VERMILLION 42.77N 96.91W
03/29/2020 M1.3 INCH CLAY SD COCORAHS
COCORAHS STATION SD-CY-10 VERMILLION 1.4 SE.
0700 AM SNOW 2 NNE LAKEFIELD 43.70N 95.15W
03/29/2020 M1.7 INCH JACKSON MN CO-OP OBSERVER
CO-OP OBSERVER STATION LKFM5 LAKEFIELD 2 NE.
0600 AM SNOW NEWCASTLE 42.65N 96.88W
03/29/2020 M1.0 INCH DIXON NE CO-OP OBSERVER
CO-OP OBSERVER STATION NEWN1 NEWCASTLE.
0900 PM SNOW AVOCA 43.95N 95.65W
03/28/2020 E2.0 INCH MURRAY MN PUBLIC
REPORT VIA SOCIAL MEDIA.
0900 PM SNOW BERESFORD 43.08N 96.78W
03/28/2020 E3.0 INCH UNION SD PUBLIC
REPORT VIA SOCIAL MEDIA.
0900 PM SNOW LUVERNE 43.65N 96.21W
03/28/2020 E0.5 INCH ROCK MN PUBLIC
REPORT VIA SOCIAL MEDIA.
0630 PM SNOW CONCORD 42.38N 96.99W
03/28/2020 M0.4 INCH DIXON NE CO-OP OBSERVER
TOTAL THROUGH 1830 ON SNOW BOARD.
0613 PM SNOW 1 E VERMILLION 42.79N 96.92W
03/28/2020 E0.2 INCH CLAY SD PUBLIC
&&Local storm report, Mar 29, 9:58 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
958 AM CDT SUN MAR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM SNOW 6 SW ALCESTER 42.96N 96.71W
03/29/2020 M1.9 INCH UNION SD PUBLIC
REPORT VIA SOCIAL MEDIA.
&&Local storm report, Mar 29, 1:35 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
135 PM CDT SUN MAR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HEAVY RAIN 3 W PONCA 42.57N 96.77W
03/29/2020 E3.17 INCH DIXON NE PUBLIC
REPORT FROM SOCIAL MEDIA.
1100 AM HEAVY RAIN 1 SSE VERMILLION 42.76N 96.92W
03/29/2020 M1.94 INCH CLAY SD CO-OP OBSERVER
CO-OP OBSERVER STATION VRMS2 1.4 S
VERMILLION.
1058 AM HEAVY RAIN 5 W SIOUX FALLS 43.53N 96.82W
03/29/2020 M1.31 INCH MINNEHAHA SD MESONET
MESONET STATION DW0687 SIOUX FALLS.
1056 AM HEAVY RAIN 2 NE YANKTON 42.92N 97.37W
03/29/2020 M1.13 INCH YANKTON SD AWOS
AWOS STATION KYKN YANKTON MUNICIPAL AIRPORT.
1056 AM HEAVY RAIN 3 NNW SIOUX FALLS 43.58N 96.75W
03/29/2020 M1.10 INCH MINNEHAHA SD ASOS
ASOS STATION KFSD SIOUX FALLS AIRPORT.
1055 AM HEAVY RAIN 1 SSW HAWARDEN 42.99N 96.49W
03/29/2020 M1.49 INCH SIOUX IA MESONET
MESONET STATION FW6302 HAWARDEN.
1055 AM HEAVY RAIN 4 SSW SIOUX FALLS 43.49N 96.75W
03/29/2020 M1.40 INCH LINCOLN SD MESONET
MESONET STATION EW3716 SIOUX FALLS.
1046 AM HEAVY RAIN 3 WSW LUVERNE 43.64N 96.26W
03/29/2020 M1.18 INCH ROCK MN MESONET
MESONET STATION FW5856 LUVERNE.
1045 AM HEAVY RAIN 6 NW HINTON 42.69N 96.37W
03/29/2020 M1.10 INCH PLYMOUTH IA CO-OP OBSERVER
CO-OP OBSERVER STATION PCMI4 6.2 NW HINTON.
1016 AM HEAVY RAIN 4 ESE SIOUX FALLS 43.51N 96.65W
03/29/2020 M1.46 INCH MINNEHAHA SD CO-OP OBSERVER
CO-OP OBSERVER STATION HMDS2 SIOUX FALLS
HARMONDON PARK.
1011 AM HEAVY RAIN 4 SSE WESTFIELD 42.70N 96.58W
03/29/2020 M1.04 INCH PLYMOUTH IA MESONET
MESONET STATION BKTI4 LOESS HILLS TNC
BROKEN.
1000 AM HEAVY RAIN 7 E AVOCA 43.95N 95.51W
03/29/2020 M1.83 INCH MURRAY MN MESONET
MESONET STATION AVOM5 7.5 S DOVRAY.
1000 AM HEAVY RAIN 2 N VERMILLION 42.82N 96.92W
03/29/2020 M1.74 INCH CLAY SD CO-OP OBSERVER
CO-OP OBSERVER STATION VERS2 2.4 N
VERMILLION.
1000 AM HEAVY RAIN 1 SSE ROCK RAPIDS 43.42N 96.16W
03/29/2020 M1.14 INCH LYON IA CO-OP OBSERVER
CO-OP OBSERVER STATION RAPI4 0.5 S ROCK
RAPIDS.
1000 AM HEAVY RAIN 2 NNE SIOUX FALLS 43.57N 96.71W
03/29/2020 M1.11 INCH MINNEHAHA SD CO-OP OBSERVER
CO-OP OBSERVER STATION SXFS2 1.8 NE SIOUX
FALLS.
1000 AM HEAVY RAIN 4 W HINTON 42.62N 96.37W
03/29/2020 M1.10 INCH PLYMOUTH IA MESONET
MESONET STATION PCHI4 4.0 W HINTON.
1000 AM HEAVY RAIN 3 WSW SIOUX FALLS 43.53N 96.79W
03/29/2020 M1.00 INCH MINNEHAHA SD MESONET
MESONET STATION SIFS2 3.1 W SIOUX FALLS.
0945 AM HEAVY RAIN AKRON 42.83N 96.55W
03/29/2020 M1.37 INCH PLYMOUTH IA CO-OP OBSERVER
CO-OP OBSERVER STATION AKRI4 BIG SIOUX
RIVER.
0945 AM HEAVY RAIN 1 NNE ROCK VALLEY 43.21N 96.29W
03/29/2020 M1.04 INCH SIOUX IA MESONET
MESONET STATION RKVI4 0.7 N ROCK VALLEY.
0930 AM HEAVY RAIN 3 SSW SIOUX FALLS 43.50N 96.75W
03/29/2020 M1.50 INCH MINNEHAHA SD CO-OP OBSERVER
CO-OP OBSERVER STATION WAVS2 3.1 SW SIOUX
FALLS.
0900 AM HEAVY RAIN 6 NNE ELK POINT 42.76N 96.65W
03/29/2020 M1.59 INCH UNION SD COCORAHS
COCORAHS STATION SD-UN-2 ELK POINT 5.6 NNE.
0900 AM HEAVY RAIN 4 SE SIOUX FALLS 43.50N 96.67W
03/29/2020 M1.55 INCH MINNEHAHA SD COCORAHS
COCORAHS STATION SD-MH-85 SIOUX FALLS 4.0
SE.
0900 AM HEAVY RAIN 2 SSE DAVIS 43.24N 96.98W
03/29/2020 M1.30 INCH TURNER SD CO-OP OBSERVER
0900 AM HEAVY RAIN 4 WSW SIOUX FALLS 43.53N 96.80W
03/29/2020 M1.24 INCH MINNEHAHA SD COCORAHS
COCORAHS STATION SD-MH-35 SIOUX FALLS 3.7
WSW.
0900 AM HEAVY RAIN 4 NNE LESTER 43.49N 96.30W
03/29/2020 M1.20 INCH LYON IA COCORAHS
COCORAHS STATION IA-LY-10 ROCK RAPIDS 7.7
WNW.
0900 AM HEAVY RAIN 6 SSW HUDSON 43.05N 96.49W
03/29/2020 M1.16 INCH UNION SD MESONET
MESONET STATION HWDI4 3.4 N HAWARDEN.
0900 AM HEAVY RAIN HILLS 43.53N 96.36W
03/29/2020 M1.06 INCH ROCK MN COCORAHS
COCORAHS STATION MN-RK-5 HILLS 0.2 NW.
0815 AM HEAVY RAIN 3 WSW SIOUX FALLS 43.52N 96.79W
03/29/2020 M1.22 INCH MINNEHAHA SD COCORAHS
COCORAHS STATION SD-MH-23 SIOUX FALLS 3.4
WSW.
0800 AM HEAVY RAIN 3 NE LENNOX 43.38N 96.85W
03/29/2020 M1.61 INCH LINCOLN SD COCORAHS
COCORAHS STATION SD-LN-12 LENNOX 3.3 NE.
0800 AM HEAVY RAIN 3 ESE LESTER 43.42N 96.28W
03/29/2020 M1.60 INCH LYON IA COCORAHS
COCORAHS STATION IA-LY-11 ROCK RAPIDS 5.6 W.
0800 AM HEAVY RAIN 1 NNW CANTON 43.31N 96.59W
03/29/2020 M1.48 INCH LINCOLN SD CO-OP OBSERVER
CO-OP OBSERVER STATION CNNS2 CANTON.
0800 AM HEAVY RAIN 3 ESE SIOUX FALLS 43.53N 96.67W
03/29/2020 M1.43 INCH MINNEHAHA SD COCORAHS
COCORAHS STATION SD-MH-20 SIOUX FALLS 3.4
ESE.
0800 AM HEAVY RAIN 4 SW SIOUX FALLS 43.50N 96.79W
03/29/2020 M1.43 INCH MINNEHAHA SD COCORAHS
COCORAHS STATION SD-MH-41 SIOUX FALLS 3.9
SW.
0800 AM HEAVY RAIN 3 ESE SIOUX FALLS 43.52N 96.67W
03/29/2020 M1.36 INCH MINNEHAHA SD COCORAHS
COCORAHS STATION SD-MH-1 SIOUX FALLS 5.0 SE
ARPT.
0800 AM HEAVY RAIN 1 N MARSHALL 44.47N 95.79W
03/29/2020 M1.35 INCH LYON MN CO-OP OBSERVER
CO-OP OBSERVER STATION MMLM5 MARSHALL.
0800 AM HEAVY RAIN 4 SSE GARRETSON 43.66N 96.47W
03/29/2020 M1.30 INCH MINNEHAHA SD COCORAHS
COCORAHS STATION SD-MH-78 GARRETSON 4.2 SSE.
0800 AM HEAVY RAIN 3 N SIOUX CENTER 43.11N 96.18W
03/29/2020 M1.22 INCH SIOUX IA COCORAHS
COCORAHS STATION IA-SX-7 SIOUX CENTER 2.6 N.
0800 AM HEAVY RAIN 1 S MARSHALL 44.44N 95.79W
03/29/2020 M1.18 INCH LYON MN COCORAHS
COCORAHS STATION MN-LY-2 MARSHALL 0.6 S.
0800 AM HEAVY RAIN 5 NNW BRANDON 43.66N 96.62W
03/29/2020 M1.17 INCH MINNEHAHA SD COCORAHS
COCORAHS STATION SD-MH-5 GARRETSON 7.3 WSW.
0800 AM HEAVY RAIN 3 E SIOUX FALLS 43.55N 96.66W
03/29/2020 M1.11 INCH MINNEHAHA SD COCORAHS
COCORAHS STATION SD-MH-96 SIOUX FALLS 3.3 E.
0800 AM HEAVY RAIN 1 WNW EDGERTON 43.88N 96.14W
03/29/2020 M1.07 INCH PIPESTONE MN COCORAHS
COCORAHS STATION MN-PS-1 EDGERTON 0.5 W.
0800 AM HEAVY RAIN 2 WNW JEFFERSON 42.62N 96.60W
03/29/2020 M1.05 INCH UNION SD COCORAHS
COCORAHS STATION SD-UN-11 JEFFERSON 2.1 WNW.
0800 AM HEAVY RAIN 3 SSE WILDER 43.79N 95.18W
03/29/2020 M1.03 INCH JACKSON MN COCORAHS
COCORAHS STATION MN-JC-4 LAKEFIELD 7.8 N.
0800 AM HEAVY RAIN 3 SSE LAKE PARK 43.40N 95.31W
03/29/2020 M1.02 INCH DICKINSON IA COCORAHS
COCORAHS STATION IA-DK-3 LAKE PARK 3.2 SSE.
0800 AM HEAVY RAIN 3 SSE SIOUX FALLS 43.50N 96.70W
03/29/2020 M1.01 INCH LINCOLN SD COCORAHS
COCORAHS STATION SD-LN-1 SIOUX FALLS 4.0
SSE.
0700 AM HEAVY RAIN 1 SE VERMILLION 42.77N 96.91W
03/29/2020 M2.36 INCH CLAY SD COCORAHS
COCORAHS STATION SD-CY-10 VERMILLION 1.4 SE.
0700 AM HEAVY RAIN 4 ENE TEA 43.48N 96.76W
03/29/2020 M1.45 INCH LINCOLN SD COCORAHS
COCORAHS STATION SD-LN-20 SIOUX FALLS 4.5
SSW.
0700 AM HEAVY RAIN RUSSELL 44.32N 95.95W
03/29/2020 M1.43 INCH LYON MN MESONET
MESONET STATION RUSM5 RUSSELL.
0700 AM HEAVY RAIN 4 SSE HARDWICK 43.72N 96.16W
03/29/2020 M1.13 INCH ROCK MN MESONET
MESONET STATION HRDM5 4.3 SE HARDWICK.
0700 AM HEAVY RAIN 3 N SIOUX FALLS 43.59N 96.73W
03/29/2020 M1.06 INCH MINNEHAHA SD CO-OP OBSERVER
CO-OP OBSERVER STATION FSDS2 SIOUX FALLS
NWS.
0700 AM HEAVY RAIN EDGERTON 43.87N 96.13W
03/29/2020 M1.00 INCH PIPESTONE MN COCORAHS
COCORAHS STATION MN-PS-6 EDGERTON 0.2 WSW.
0700 AM HEAVY RAIN 2 NNE LAKEFIELD 43.70N 95.15W
03/29/2020 M1.00 INCH JACKSON MN CO-OP OBSERVER
CO-OP OBSERVER STATION LKFM5 LAKEFIELD 2 NE.
0630 AM HEAVY RAIN 2 ESE YANKTON 42.88N 97.36W
03/29/2020 M1.21 INCH YANKTON SD CO-OP OBSERVER
CO-OP OBSERVER STATION YTNS2 YANKTON 2 E.
0600 AM HEAVY RAIN NEWCASTLE 42.65N 96.88W
03/29/2020 M2.06 INCH DIXON NE CO-OP OBSERVER
CO-OP OBSERVER STATION NEWN1 NEWCASTLE.
0930 PM HEAVY RAIN 3 W ARCO 44.39N 96.24W
03/28/2020 M1.03 INCH LINCOLN MN MESONET
MESONET STATION AT653 IVANHOE.
0930 PM HEAVY RAIN 1 WSW FAIRFAX 43.02N 98.90W
03/28/2020 M1.46 INCH GREGORY SD MESONET
MESONET STATION EW7290 BUTTE 8NNW.
0930 PM HEAVY RAIN 4 N SIOUX CITY 42.56N 96.40W
03/28/2020 M1.05 INCH WOODBURY IA MESONET
MESONET STATION AP032 SIOUX CITY.
0928 PM HEAVY RAIN 5 W SIOUX FALLS 43.53N 96.82W
03/28/2020 M1.31 INCH MINNEHAHA SD MESONET
MESONET STATION DW0687 SIOUX FALLS.
0925 PM HEAVY RAIN 4 SSW SIOUX FALLS 43.49N 96.75W
03/28/2020 M1.36 INCH LINCOLN SD MESONET
MESONET STATION EW3716 SIOUX FALLS.
0925 PM HEAVY RAIN 1 SSW HAWARDEN 42.99N 96.49W
03/28/2020 M1.42 INCH SIOUX IA MESONET
MESONET STATION FW6302 HAWARDEN.
0918 PM HEAVY RAIN 1 NNE SIOUX CENTER 43.08N 96.16W
03/28/2020 M1.02 INCH SIOUX IA MESONET
MESONET STATION AR437 SIOUX CENTER.
0915 PM HEAVY RAIN 3 WSW LUVERNE 43.64N 96.26W
03/28/2020 M1.16 INCH ROCK MN MESONET
MESONET STATION FW5856 LUVERNE.
0911 PM HEAVY RAIN 4 SSE WESTFIELD 42.70N 96.58W
03/28/2020 M1.07 INCH PLYMOUTH IA MESONET
MESONET STATION BKTI4 LOESS HILLS TNC
BROKEN.
0900 PM HEAVY RAIN AKRON 42.83N 96.55W
03/28/2020 M1.31 INCH PLYMOUTH IA CO-OP OBSERVER
CO-OP OBSERVER STATION AKRI4 BIG SIOUX
RIVER.
0900 PM HEAVY RAIN 1 NNE ROCK VALLEY 43.21N 96.29W
03/28/2020 M1.04 INCH SIOUX IA MESONET
MESONET STATION RKVI4 0.7 N ROCK VALLEY.
0856 PM HEAVY RAIN 2 NE YANKTON 42.92N 97.37W
03/28/2020 M1.25 INCH YANKTON SD AWOS
AWOS STATION KYKN YANKTON MUNICIPAL AIRPORT.
0856 PM HEAVY RAIN 3 NNW SIOUX FALLS 43.58N 96.75W
03/28/2020 M1.09 INCH MINNEHAHA SD ASOS
ASOS STATION KFSD SIOUX FALLS AIRPORT.
0846 PM HEAVY RAIN 4 ESE SIOUX FALLS 43.51N 96.65W
03/28/2020 M1.43 INCH MINNEHAHA SD CO-OP OBSERVER
CO-OP OBSERVER STATION HMDS2 SIOUX FALLS
HARMONDON PARK.
0845 PM HEAVY RAIN 3 SSW SIOUX FALLS 43.50N 96.75W
03/28/2020 M1.45 INCH MINNEHAHA SD CO-OP OBSERVER
CO-OP OBSERVER STATION WAVS2 3.1 SW SIOUX
FALLS.
0845 PM HEAVY RAIN 2 SSW CROOKS 43.63N 96.83W
03/28/2020 M1.01 INCH MINNEHAHA SD CO-OP OBSERVER
CO-OP OBSERVER STATION WCCS2 2.3 SW CROOKS.
0830 PM HEAVY RAIN VERMILLION 42.78N 96.93W
03/28/2020 M1.94 INCH CLAY SD PUBLIC
TOTAL LIQUID FOR TODAY.
0815 PM HEAVY RAIN 6 NW HINTON 42.69N 96.37W
03/28/2020 M1.08 INCH PLYMOUTH IA CO-OP OBSERVER
CO-OP OBSERVER STATION PCMI4 6.2 NW HINTON.
0805 PM HEAVY RAIN 4 SSW SIOUX FALLS 43.49N 96.75W
03/28/2020 M1.11 INCH LINCOLN SD MESONET
MESONET STATION EW3716 SIOUX FALLS.
0805 PM HEAVY RAIN 1 SSW HAWARDEN 42.99N 96.49W
03/28/2020 M1.37 INCH SIOUX IA MESONET
MESONET STATION FW6302 HAWARDEN.
0804 PM HEAVY RAIN 4 N SIOUX CITY 42.56N 96.40W
03/28/2020 M1.07 INCH WOODBURY IA MESONET
MESONET STATION AP032 SIOUX CITY.
0803 PM HEAVY RAIN 1 NNE SIOUX CENTER 43.08N 96.16W
03/28/2020 M1.05 INCH SIOUX IA MESONET
MESONET STATION AR437 SIOUX CENTER.
0803 PM HEAVY RAIN 5 W SIOUX FALLS 43.53N 96.82W
03/28/2020 M1.20 INCH MINNEHAHA SD MESONET
MESONET STATION DW0687 SIOUX FALLS.
0802 PM HEAVY RAIN 3 WSW LUVERNE 43.64N 96.26W
03/28/2020 M1.10 INCH ROCK MN MESONET
MESONET STATION FW5856 LUVERNE.
0802 PM HEAVY RAIN 1 WSW FAIRFAX 43.02N 98.90W
03/28/2020 M1.48 INCH GREGORY SD MESONET
MESONET STATION EW7290 BUTTE 8NNW.
0800 PM HEAVY RAIN 2 SW MARSHALL 44.43N 95.83W
03/28/2020 M1.19 INCH LYON MN MESONET
MESONET STATION MSHM5 2.4 SW MARSHALL.
&&The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 11:21 PM CDT | River Flood Warning | FSD | Minnehaha | 21 days |
| Mar 29, 10:02 AM CDT | River Flood Warning | FSD | Brookings, Hamlin | 21 days |
| Mar 29, 3:21 PM CDT | River Flood Warning | FSD | Lincoln | 23 hr |
| Mar 29, 3:21 PM CDT | River Flood Warning | FSD | Lincoln | 21 days |
Nearby
River Flood Warnings in Iowa, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.